RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 157–158 (Mi umn1387)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Invariant manifolds and dynamic bifurcations

O. D. Anosova

State University – Higher School of Economics

DOI: https://doi.org/10.4213/rm1387

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 151–153

Bibliographic databases:

MSC: 37D10, 37G99
Presented: Ю. С. Ильяшенко
Accepted: 28.01.2005

Citation: O. D. Anosova, “Invariant manifolds and dynamic bifurcations”, Uspekhi Mat. Nauk, 60:1(361) (2005), 157–158; Russian Math. Surveys, 60:1 (2005), 151–153

Citation in format AMSBIB
\Bibitem{Ano05}
\by O.~D.~Anosova
\paper Invariant manifolds and dynamic bifurcations
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1387}
\crossref{https://doi.org/10.4213/rm1387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145662}
\zmath{https://zbmath.org/?q=an:1071.37020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..151A}
\elib{http://elibrary.ru/item.asp?id=25787153}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 151--153
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400004}
\elib{http://elibrary.ru/item.asp?id=18382566}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444496795}


Linking options:
  • http://mi.mathnet.ru/eng/umn1387
  • https://doi.org/10.4213/rm1387
  • http://mi.mathnet.ru/eng/umn/v60/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Samoilenko A.M., Parasyuk I.O., Repeta B.V., “Dynamical Bifurcation of Multifrequency Oscillations in a Fast-Slow System”, 67, no. 7, 2015, 1008–1037  crossref  mathscinet  zmath  isi
    2. Parasyuk I., Repeta B., “Dynamical Bifurcation in a System of Coupled Oscillators With Slowly Varying Parameters”, Electron. J. Differ. Equ., 2016, 233  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:369
    Full text:223
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020